MathSciNet Relay Station
MathSciNet bibliographic data
MR654663 (84e:90004) 90A05 (58C15)
Henig, Mordechai I. Existence and characterization of efficient decisions with respect to cones. Math. Programming 23 (1982), no. 1, 111–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement